So, i developed paing on january 22nd in my lower right hand quadrant, felt like a huge gas bubble. I went to the ER fearing appendicitus. They performed a lower cat scan and said that i had diffusal swelling due to a bacterial infection. They prescribed a 1 week dosage of both ciproflaxin and metronidazole. During the week of taking the antibiotics i would get really severe cramps in my lower back. After i got off the meds the symptoms continued but got a little less severe. its been about a month and im still having stomach problems. when i eat i feel some discomfort that gradually goes away. If i lay down after eating i sometimes get sharp pains right under my ribcage and sometimes in the upper left hand quadrant of my stomach. the pain goes away once i sit up or reposition. I am currently taking Aciphex as my doctor prescribed it. Can any1 shed some insight? I have never had a serious problem like this before. Im a 22 year old male who was in pretty ok shape before. Since i have gotten sick i have lost 25 pounds due to lack of apetite. My doctor told me it just takes time to rebuild the digestive system after going thru such a rough diseas and being on so many antibiotics but i dont know what to believe. The discomfort is getting to be annoying and i would really like to get back to my normal life. Please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.